Accessibility navigation


Nonlinear set-membership estimation: a support vector machine approach

Keesman, K. J. and Stappers, R. (2004) Nonlinear set-membership estimation: a support vector machine approach. Journal of inverse and ill-posed problems, 12 (1). pp. 27-42. ISSN 1569-3945

[img]
Preview
Text - Published Version
· Please see our End User Agreement before downloading.

345kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1515/156939404773972752

Abstract/Summary

In this paper a support vector machine (SVM) approach for characterizing the feasible parameter set (FPS) in non-linear set-membership estimation problems is presented. It iteratively solves a regression problem from which an approximation of the boundary of the FPS can be determined. To guarantee convergence to the boundary the procedure includes a no-derivative line search and for an appropriate coverage of points on the FPS boundary it is suggested to start with a sequential box pavement procedure. The SVM approach is illustrated on a simple sine and exponential model with two parameters and an agro-forestry simulation model.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > National Centre for Earth Observation (NCEO)
Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:28439
Publisher:De Gruyter

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation